Hydromorphone withdrawl question.

Discussion in 'Opiates' started by ZenStateOfMind, May 8, 2013.

  1. Been searching the net and cant seem to find the answer im looking for so im hoping some experienced heads can drop some knowledge on me.

    So i've been taking 4mg of hydromorph contin snorted once a day for about 2 weeks with a day or two breaks here and there. And i gotta say Damn tolerance grows insanely fast with this substance.

    Anyways from doing this recreationally ive been experiancing a very upset stomach all the time even when im high on them. Also been having minor withdrawl symptoms. Not as bad as my first binge with hydro.

    Now my question is how long of a break would i have to take to put withdrawls aside.The half life is about 2-3 days so im thinking i take a 3 day break and then im straight? Or do i actually need to take a full week sober? Just trying to stay away from withdrawls. And i dont want to taper down cause of the upset stomach symptom.

    Any help is greatly appreciated.

    Peace&LOve all.
     
  2. happydude_60

    happydude_60 Senior Member

    If you want the withdrawals to stop then you need to break the addiction. Go through the whole process. I've never heard of a 2-3 day half-life for Dilaudid. Maybe 2-3 hours. In that case your withdrawals shouldn't last more than a week.
     
  3. Georgiagurl

    Georgiagurl Guest

    I agree with happydude_60. I was on that stuff for three years solid. The half life is 8-12 hours. It stays in your system for up to 4 days. You need to STOP completely. Trust me! The withdrawals are awful but totally worth it in the long run! You need to be YOU again. Acute Withdrawals can last up to 2 weeks. Then it's just a mental game! Keep busy, stay positive, find strength within yourself and through your family...give the rest to your Higher Power. Oh, and definitely find yourself new, positive surroundings and stay away from your "friends" who use! Good luck.
     
  4. happydude_60

    happydude_60 Senior Member

    If it helps, do what you can to knock yourself out for the first few days. Get some Benzo's like Klonopin or Xanax. And Gabapentin if you can.
     
  5. Thats how i got through withdrawls the first time is klonopin and it really did work wonders. But its hard for me to find benzos most times so this time im shit outta luck.
    I think i'll try my luck with tapering off since im doing a pretty small dose anyways.

    One question with tapering is it bad to add another opiate into the mix like oxycodone? It may help with the withdrawls on the days i really need them im thinking. I only do oxy once in awhile so it shouldnt add to the withdrawls.


    Thanks for the help guys.
     
  6. happydude_60

    happydude_60 Senior Member

    If you're trying to taper, then adding Oxy would probably defeat your purpose. Just find a comfortable taper and take your time, if you can.
     
  7. I have enough to taper down. I just thought a one time oxy high would take away from the withdrawls for one day. Not add to them since its a different substance and not the one causing withdrawls.
     
  8. happydude_60

    happydude_60 Senior Member

    Yeah, but it's still an opiod. It would give relief for that one day, and then the withdrawal process would probably be set back. I've been down that road. I know it can be tough though.
     
  9. shermin

    shermin Bazooka Tooth

    thats not how it works in my experience...an opiate is an opiate [with a few exceptions] but they all act on overlapping receptor sights.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice